Generic uniqueness of a minimal solution for variational problems on a torus
Alexander J. Zaslavski
Abstract and Applied Analysis, 2002, vol. 7, 1-12
Abstract:
We study minimal solutions for one-dimensional variational problems on a torus. We show that, for a generic integrand and any rational number α , there exists a unique (up to translations) periodic minimal solution with rotation number α .
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/460976.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/460976.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:460976
DOI: 10.1155/S1085337502000842
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().